# SDR CALA2025060505287

- Difficulty date: June 2, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,538 hours, 29,034 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Part number: 63023
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR WARNING ANNUNCIATOR IS ON AFT CARGO AFT CARGO LIGHT REF FIM 52-30 TASK 803.  FOUND MESSAGE 52-72002 IN AIR MODE. R&R AFT CARGO DOOR WARNING SWITCH S961 PER AMM 52-71-31-400-802. OPS CHECK SATISFACTORY.
